# SDR SWAA2022120979700

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, NOSE COMPT AT WEATHER RADAR UNIT UPPER PLATE SUPPORT CRACKED.   REPLACED THE SUPPORT PLATE IAW SRM 51-40-02, AND DWG 25510001, REV A.
